# SDR 07FDEA03682

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 46,032 hours, 19,586 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57970372200
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LT INBOARD FLAP  LOWER SKIN AT TRAILING EDGE, RIB 3-4, DELAMINATION.  IN THIS AREA FOUND ON UPPER SKIN AN OLD DOUBLER INSTALLED.  REPAIR PERFORMED BY REMOVAL OF THE OLD REPAIR ON UPPER SKIN AND RENEW THE   REPAIR ON LOWER AND UPPER SURFACE IAW SRM 57-52-12 FIG 204.
